# SDR USAA2013081900018

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 7,313 hours, 2,496 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLASS II FAULT SMOKE.  RESET CIDS/SDF CIRCUIT BREAKERS IAW TROUBLESHOOTING MANUAL 26-17-00.  BITE TESTS GOOD.
